Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comment
    1
  • views
    2693

roaccutane isotretinoin

clearskin???

214 views

hello

i found this site and after reading a few peoples blogs although some of them did fill me with a fear of some of the side effects i thought it was a great idea and thought i'd write one myself

i started taking roaccutane isotretinoin 20mg 3 times a day on feb 22nd, after the first few days i havnt noticed any effects or any difference, my dermatologist said between 5 and 14 days i would start to notice my skin getting worse and have breakouts but as they say things get worse before they get better!! :)

i would like some comments on the best possible moisturisers that i can use to combat dry skin if/when it occurs and anything else people have taken to limit the effects, im a very athletic person so obviously worried about soreness of joints and muscles so if you have any idea of how to limit this please advise . . . . thanks

i'll keep you all updated on my progress, wish me a happy 4 months! :D



1 Comment


Recommended Comments

Tips and Tricks :boohoo: :~ For muscle and joint pains tylonal will help~ cetephil moistrizer will reduce dryness on the face~ rememer to apply facial sunscreen when playing sports outside (I play soccer :])... and regular sunscreen for any exposed skinBeauty is Pain <3

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×